# SDR AALA202302158002

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A320*
- Aircraft serial: 4898
- Aircraft time: 36,856 hours, 14,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARMING LEVER BROKEN / UNSECURED. MAINTENANCE SECURED 3L DOOR ARMING LEVER.
